MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 311 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 311 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number C311
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with trigl triglycerides on a cobas 4000 c (311) stand alone system.The sample initially resulted in a triglycerides value of 740.3 mg/dl and this value was reported outside of the laboratory to medical personnel treating the patient.The sample was repeated, resulting in a value of 125.8 mg/dl.The repeat value was considered correct.The triglycerides reagent lot number was 64844301, with an expiration date of 31-jul-2023.
 
Additional Manufacturer Narrative
The customer confirmed that the sample initially repeated with a value of 124.6 mg/dl.A second repeat was performed after the field service engineer performed actions on the analyzer and this value was 125.8 mg/dl.
 
Additional Manufacturer Narrative
An additional repeat triglycerides value was provided for the complained sample as 124.6 mg/dl.It was asked, but it is not known if this value was provided in error or if it is an additional repeat value from the sample.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2022 was ok.The provided quality control data was within range.Upon review of the alarm trace, no relevant alarms were observed.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C 311 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15880353
Report Number1823260-2022-03791
Device Sequence Number5399042
Product Code JJE
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC311
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/11/2022
12/06/2022
01/04/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date12/06/2022
12/20/2022
01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown